# SDR EIAA2006044

- Difficulty date: April 5, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 104,695 hours, 27,630 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, OIL PRESSURE LIGHT ILLUMINATED, PRESSURE CONFIRMED AT 0.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  REPLACED NR 3 ENGINE.
